# SDR R61A201911201290

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 30,352 hours, 23,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Part number: 17066533001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION_CORROSION AT FR.88 STR.26-27 R.HAND SHEAR CLIP.  REMOVED DAMAGED SHEAR CLIP REF SRM 51-40-08. LOCATED AND DRILLED NEW SHEAR CLIP REF SRM 51-40-02, SRM 51-23-04.INSTALLED SHEAR CLIP AND APPLIED TOP COAT AT FR. 88 STR.26 - 27 REF SRM 51-40-08 SRM 51-23-06.
